# SDR WX0400009

- Difficulty date: April 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N890GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466906
- Condition: Failed
- Location: Capt. Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL FROM LAS TO EUG, THE CREW REPORTED THAT THE CAPTAINS AIRSPEED INDICATOR WAS STUCK ON 70-75 KNOTS.  THE CAPTAIN CROSS CHECKED THE F/O INDICATOR AND IT WAS SHOWING 90-95 KTS.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MANTENANCE REMOVED AND REPLACED THE CAPTAINS AIRSPEED INDICATOR AND PERFORMED A FUNCTIONAL CHECK.  THE SYSTEM CHECKED OK.  WORK WAS DONE IAW AMM 34-13-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
